Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
EC stack for cutting weight
avatar
Saladino22 posted:
So I started EC stack currently using Bronkaid which is 25mg of Ephedrine sulfate. Since I just started I have been starting at a small dosage at 12.5mg of Ephedrine Sulfate and 100mg of Caffeine 3 times per day 4 hours apart.
Blood pressure is normal I check it daily and my resting heart rate is around 80-88 all the time. I drink plenty of water and have been eating super healthy to maximize my results. Also I have been doing around 20 minutes of light-medium cardio every day.

So I just started my EC stack and my chest has been feeling a little heavy lately or maybe tight. Sometimes I feel I'm not getting a big enough breath. I'm never gasping for air or anything I just feel a little weird. I know there are many possible side effects of the EC stack and I am taking all precautions seriously. I definitely care about my heart and my health more than my abs.

So to break it down...are these sides normal with taking EC stack? This is only my 3rd day of taking it and tomorrow I am supposed to bump up the MG's of Ephedrine and Caffeine. I just want to make sure that nothing serious could be wrong. I am going to get a physical sometime this week and I am going to talk to my doctor about it, he most likely will think I am crazy for taking it but again I am taking all precautions very seriously and my health is way more important than cutting down.

Please give me some input. I hope I provided enough information.
Reply
 
avatar
cardiostarusa1 responded:
Hi:

"I know there are many possible side effects"

This is true.

"Are these sides normal with taking EC stack?"

Generalized info on EC Stack

This product may/can lead to serious cardiovascular problems/events, and in some extreme cases, even cause death.

Cardiovascular problems/events may/can include heart attack, brain attack, hypertension, irregular heartbeat, racing heart.

Additional problems may can occur, such as nervousness, gastric irritation, insomnia, increased urine output, vomiting, worsening of a bleeding disorder, exaserbating of an anxiety disorder, contributing to insulin resistance.

"My chest has been feeling a little heavy lately or maybe tight. Sometimes I feel I'm not getting a big enough breath."

Good reason to stop using the product right now.

"I am going to get a physical sometime this week and I am going to talk to my doctor about it"

Kudos on that.

Best of luck down the road of life.

Take care,

Cardiostar*

WebMD member (since 8/99)




-

-

Be well-informed

LEARN ABOUT the Heart


WebMD

The Heart: (Human Anatomy) Pictures, Definition, Location in the Body and Heart Problems

http://www.webmd.com/heart/picture-of-the-heart


-

HeartSite

Heart info, cardiac tests (commonly performed, mainstream types) info, actual diagnostic images.

http://www.heartsite.com

-

Quote!

"Be a questioning patient. TALK to your DOCTOR and ASK QUESTIONS. Studies show that patients who ask the most questions, and are most assertive, get the best results. Be vigilant and speak up!"

- Charles Inlander, People's Medical Society

.

It's your future......be there.

. .

WebMD forums does not provide medical advice, diagnosis or treatment.

WebMD does not endorse any specific product, service or treatment.
 
avatar
deadmanwalking57 responded:
Tone down the exercise until you don't feel any ill effects. The chest discomfort is not a good sign. Its ok to do a little more, but at a pace which causes no discomfort.

I trained this way for four years after bypass surgery and a prognosis of imminent heart failure. At that point was very fit and able to play full court basketball with teenagers at the park.
 
avatar
James Beckerman, MD, FACC responded:
I recommend stopping this supplement. There are potential safety concerns, particularly if you are already having side effects.
 
avatar
Saladino22 replied to James Beckerman, MD, FACC's response:
Thank you Dr. Beckerman. How dangerous is combing Ephesrine Sulfate(Bronkaid) and caffeine? My blood pressure is normal I test it everyday multiple times a day, the last test was 119/70. I wouldn't say it's a pain but maybe a slight burn, I do feel myself feeling like I'm not getting a big enough breath sometimes. I understand you would recommend an immediate stop but do you think it would be safe to continue it for 7 more days before I go on vacation?


Featuring Experts

James Beckerman, MD, FACC, is a cardiologist at the Providence St. Vincent Heart Clinic in Portland, OR. He graduated summa cum laude from Harvard Col...More

Helpful Tips

Mediterranean DietGuest Expert
The Mediterranean diet has long been recognized as a booster of heart health. It is linked to lower risks of heart disease, stroke, ... More
Was this Helpful?
10 of 11 found this helpful

Expert Blog

The Heart Beat - James Beckerman, MD, FACC

Dr. James Beckerman shares how small, livable lifestyle changes can have a real impact on your risk of heart attack and stroke...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center